# SDR DALA2019070204087

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,341 hours, 37,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 2L PASSENGER/CREW DOOR EVACUATION SLIDE MOORING LINE FRAYED/NOT STOWED PROPERLY. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 00065 REPLACED PAX DOOR ESCAPE SLIDE REF CARDS. (1150365)
